# SDR CALA0000937

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR CUTOUT FLOORBEAM CORRODED AT FS 636 - 712, LONGERON 27R.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-02 AND 51-30-05.  FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-02.
